# SDR SWAA2017010510982

- Difficulty date: December 19, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 41,982 hours, 24,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM GIRT BAR ATTACH POINT UPPER AND LOWER SURFACE CORRODED AT BS 986, LBL 45.  REPAIRED FLOORBEAM IAW SRM AND EA.
